# SDR HYIA20210611001

- Difficulty date: June 6, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N4630N
- Make and model: Cessna 402C
- Aircraft serial: C4020001
- Aircraft time: 29,766 hours, 17,909 cycles
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: LE095J6
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE NOSE LANDING GEAR WOULD NOT EXTEND. AIRCRAFT LANDED WITH NOSE GEAR RETRACTED. NO INJURIES. INSPECTION FOUND THE NOSE GEAR DOOR RETURN SPRING TO BE BROKEN, WHICH CAUSED THE NOSE GEAR DOOR RETRACT BELLCRANK TO BECOME OUT POSITION JAMMING THE NOSE GEAR DOORS CLOSED AND UNABLE TO EXTEND.
